# SDR CALA2019092301630

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 101,638 hours, 22,079 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: K10402
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT REQUIRES INSPECTION AND/OR MAINTENANCE ACTION BY A CERTIFIED TECHNICIAN TO DETERMINE THAT IT IS IN A CONDITION FOR SAFE FLIGHT AS INTENDED PER THE FERRY PERMIT. SYSTEM GENERATED MFD APPROVAL LOG THIS AIRCRAFT HAS INSPECTED BY MX AND HAS BEEN DETERMINED TO BE IN CONDITION FOR SAFE FLIGHT AS INTENDED PER THE FERRY PERMIT. RT ENGINE IGNITERS COME ON WITH POWER ON AND ENGINE IN CUTOFF.  ENG VALVE LIGHT ON IN CUTOFF POSITION. FOUND CB FOR ENG VLV PULLED RESET AND NORMAL OPERATION RESTORED, REPLACED RELAY K10402 ENG 2 IGNITION CONTOL RELAY, REF AWD 74-31-21, APD'' D IGNITOR TEST PER AMM 74-00-00-705.
